# SDR DALA2024021201954

- Difficulty date: February 10, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N324NB
- Make and model: Airbus A319-114
- Aircraft serial: 1456
- Aircraft time: 57,980 hours, 30,117 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frm 52
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3124 CRACK WEB BELLY FAIRING AT LEVEL FR52 LH SIDE AT LOWER FUSELAGE. CORRECTIVE ACTION: REPAIRED PER ER/A 615016 -14. (0196222)
